# SDR SWAA2025020392062

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 69,943 hours, 35,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE BAR HOLDER NUT PLATE BROKEN.<[01] INSTALLED NEW NUT PLATE; @0530 REQUIRES CURE TIME OF 1 HOUR.;[02] NUT PLATE IS FULLY INSTALLED IAW SRM 51-40-10.
